# SDR DALA2023071905828

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON RH SIDE PLATE (OUT OF LIMIT) FROM STA. 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00774: SIDE PLATE AT STA 1440 TO STA 1520 + 1 0 RH SIDE WAS REPLACED PER B757-200 SRM 51-40. (2869236)
